# SDR CALA2009072300388

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75043
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT ZEE FLOOR SUPPORT TRANSITION ANGLE HAS CORROSION FROM STATION 767 TO 787, S25L.  REPLACED DAMAGED ZEE SUPPORT ANGLE AS NEEDED PER SRM 51-10-02.
